# SDR UIEA200700227

- Difficulty date: May 16, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 92,606 hours, 18,914 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Cracked
- Location: Rt Stab
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STABILIZER C/S HINGE AREA HOLE 14 AND 29 CRACKED.  LEFT STABILIZER C/S HINGE ARE HOLES 5, 7 AND 27 CRACKED.  HINGE FITTING REPAIRED PER SB 747-55A2050 R1 AND BOEING MESAGE 1-319880689-1.
